# SDR AALA20140515003

- Difficulty date: May 15, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 73,882 hours, 26,401 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 18,402 hours, 6,640 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: E, A

## Discrepancy

DFW CREW REPORTED RT ENG COMPRESSOR STALLED.  CREW SHUTDOWN ENG, SINGLE ENG TIME 30 MINUTES.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT ENG AT DFW ON 05/16/2014.  SYS GND CHECKED NORMAL, OPERATION OPEN.
